Concerning homotopy properties of compacta

Karol Borsuk

Fundamenta Mathematicae (1968)

  • Volume: 62, Issue: 3, page 223-254
  • ISSN: 0016-2736

How to cite


Karol Borsuk. "Concerning homotopy properties of compacta." Fundamenta Mathematicae 62.3 (1968): 223-254. <>.

author = {Karol Borsuk},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {3},
pages = {223-254},
title = {Concerning homotopy properties of compacta},
url = {},
volume = {62},
year = {1968},

AU - Karol Borsuk
TI - Concerning homotopy properties of compacta
JO - Fundamenta Mathematicae
PY - 1968
VL - 62
IS - 3
SP - 223
EP - 254
LA - eng
KW - topology
UR -
ER -

Citations in EuDML Documents

  1. Marian Mrozek, Shape index and other indices of Conley type for local maps on locally compact Hausdorff spaces
  2. Semeon A. Bogatyĭ, Jurij Michailov Smirnov, О расположении компактов в Гильбертовом пространстве
  3. Armin Frei, On categorical shape theory
  4. L. Guillou, H. Hähl, Les voisinages réguliers ouverts : critères homotopiques d'identification
  5. Dominique Bourn, Jean-Marc Cordier, Distributeurs et théorie de la forme
  6. C. Elvira-Donazar, L. J. Hernandez-Paricio, A suspension theorem for the proper homotopy and strong shape theories

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.